# SDR 97ZZZX2930

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4915R
- Make and model: Cessna A188B
- Aircraft serial: 18802432T
- Engine: Cont IO520D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Defective
- Location: Nr 5 And Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING TOP OVERHAUL, NOTED A KNOCK FROM CYLINDERS 5 AND 2.  FOUND NEW PISTONS WERE HITTING ON THE CYLINDER HEADS.  FOUND THE CYLINDER HEAD TO BARREL DISTANCE IS SMALLER THAN OTHER CYLINDERS.
